JournalszaaVol. 3, No. 3pp. 271–284

Parabolische Regularisierung einer hyperbolischen Itogleichung

  • Wilfried Grecksch

    Universität Halle-Wittenberg, Germany
Parabolische Regularisierung einer hyperbolischen Itogleichung cover
Download PDF

Abstract

The solution of the first boundary value problem of a random hyperbolic equation is approximated by a method of the parabolic regularization. Considered an application of this method to the development of a maximum principle and to the existence of the ϵ\epsilon-optimal controls of an optimal control problem of a random hyperbolic equation.

Cite this article

Wilfried Grecksch, Parabolische Regularisierung einer hyperbolischen Itogleichung. Z. Anal. Anwend. 3 (1984), no. 3, pp. 271–284

DOI 10.4171/ZAA/107